波士顿国际出版社
期刊
会议
图书
作者:Peter Hintz , András Vasy
来源:[J].Journal of Differential Geometry(IF 1.183), 2018, Vol.110 (2)波士顿国际出版社
摘要:We study asymptotics for solutions of Maxwell’s equations, in fact, of the Hodge–de Rham equation $(d+\delta)u = 0$ without restriction on the form degree, on a geometric class of stationary spacetimes with a warped product type structure (without any symmetry assumptions), ...
作者:Thomas E. Mark , Bülent Tosun
来源:[J].Journal of Differential Geometry(IF 1.183), 2018, Vol.110 (2)波士顿国际出版社
摘要:For a nullhomologous Legendrian knot in a closed contact $3$-manifold $Y$ we consider a contact structure obtained by positive rational contact surgery. We prove that in this situation the Heegaard Floer contact invariant of $Y$ is mapped by a surgery cobordism to the contac...
作者:Antoine Song
来源:[J].Journal of Differential Geometry(IF 1.183), 2018, Vol.110 (2)波士顿国际出版社
摘要:In “Simple closed geodesics on convex surfaces” [J. Differential Geom., 36(3):517–549, 1992], E. Calabi and J. Cao showed that a closed geodesic of least length in a two-sphere with nonnegative curvature is always simple. Using min-max theory, we prove that for some hig...
作者:Gaëtan Borot , Andrea Brini
来源:[J].Advances in Theoretical and Mathematical Physics(IF 1.066), 2018, Vol.22 (2)波士顿国际出版社
摘要:We consider the Gopakumar–Ooguri–Vafa correspondence, relating U(N) Chern–Simons theory at large $N$ to topological strings, in the context of spherical Seifert $3$-manifolds. These are quotients $\mathbb{S}^{\Gamma} = \Gamma \setminus \mathbb{S}^3$ of the three-sphere ...
作者:Per Berglund , Tristan Hübsch
来源:[J].Advances in Theoretical and Mathematical Physics(IF 1.066), 2018, Vol.22 (2)波士顿国际出版社
摘要:We consider the construction of Calabi–Yau varieties recently generalized to where the defining equations may have negative degrees over some projective space factors in the embedding space. Within such “generalized complete intersection” Calabi–Yau (“gCICY”) three...
作者:Florian Besau , Elisabeth M. Werner
来源:[J].Journal of Differential Geometry(IF 1.183), 2018, Vol.110 (2)波士顿国际出版社
摘要:We carry out a systematic investigation on floating bodies in real space forms. A new unifying approach not only allows us to treat the important classical case of Euclidean space as well as the recent extension to the Euclidean unit sphere, but also the new extension of floating...
作者:Dmitry Doryn
来源:[J].Advances in Theoretical and Mathematical Physics(IF 1.066), 2018, Vol.22 (2)波士顿国际出版社
摘要:We study the dual graph polynomials $\varphi_G$ and the case when a Feynman graph has no triangles but has a 4-face. This leads to the proof of the duality admissibility of all graphs up to 18 loops. As a consequence, the $c_2$ invariant is the same for all 4 Feynman period repre...
作者:Meng-Chwan Tan
来源:[J].Advances in Theoretical and Mathematical Physics(IF 1.066), 2018, Vol.22 (2)波士顿国际出版社
摘要:We further explore the implications of our framework in [1, 2], and physically derive, from the principle that the spacetime BPS spectra of string-dual M-theory compactifications ought to be equivalent, (i) a 5d AGT correspondence for any compact Lie group, (ii) a 5d and 6d ...
作者:Meimei Liu , Guang Cheng
来源:[J].Statistics and Its Interface(IF 0.396), 2018, Vol.11 (3)波士顿国际出版社
摘要:DOSK proposed in [2] aims to perform both variable selection and data extraction at the same time under the “finite sparsity” assumption. In this short note, we propose two alternative approaches based on random projection and importance sampling without such an assumption. ...
作者:Yuan Yu , Di He , Yong Zhou
来源:[J].Statistics and Its Interface(IF 0.396), 2018, Vol.11 (3)波士顿国际出版社
摘要:Sure independence screening (SIS) has become a cutting-edge dimension reduction technique to extract important features from ultrahigh-dimensional data in statistical learning. Many of the screening methods are developed to be suitable for special models that follow certain assum...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×